# SDR DL73E981375

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chaffed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C RETURN ATL, DUE TO RT HYD PUMP LOW PRESS LIGHT AND HYD QTY ZERO ON CLIMB-OUT.  FOUND HYD RTN LINE CHAFFED.  REPLACED LINE AND FILTER AND EDP PER M/M.  LEAK CK GOOD AND SYS OPS NML PER M/M.
